Cymbalta hairloss depression | ProHealth Fibromyalgia, ME/CFS and Lyme Disease Forums

Cymbalta hairloss depression

ProHealth CBD Store

oesmom

New Member
I am officially weaning myself off of Cymbalta. It is causing hairloss for me just like Lexapro and Nortriptyline did. I was taking 30 mgs of Cymbalta (60 mgs made me extremely tense). It really helped with my depression, my pain level was about 40% better. I REALLY need help for depression as I have bad mood swings...minor depression some days and very major others. I have tried SAM-E. It only helps a little, if at all. I have upped my omega 3's, get sunlight, take vit B complex, exercise...I don't know what else to try until my hairloss stops (usually takes 4 months for me). Then I'll try another AD. Has anyone had hairloss with one AD and not another? I know we're all different, but I'm open for suggestions.

Oh, and I've tried accupuncture, too...made my depression worse and didn't help with pain.
[This Message was Edited on 02/07/2005]
 

oesmom

New Member
I don't think mine is due to FM. After I took Nortriptyline and I started losing hair, I went to a dermatologist. He said that all AD can cause hairloss and that if it quit falling out around 4 months after stopping it, it was probably the medication. Well, that is what happened with with both Nortriptyline and Lexapro. It is so frustrating knowing that there are medications out there to help, but the side effects make them intolerable.
 

sharoncookie

New Member
I have been having my hair fall out and just found out about febromyalgia. I am being treated for depession with Zolof and Xanax. I have sleep apena and tate Tadazone.
 

GBHope

New Member
I am on Diflucan a few times a week 150 mg for chronic yeast and I am a diabetic too. I have been having hair loss for about 2-1/2 years now, but don't know if that is what it is from. I also have a high DHEA and have PCOS and that can cause hairloss. I know I hate it though.

 

vickiEBow

New Member
I started loosing my hair way before i started AD,s . Im 52 i started loosing my hair in my 30,s . Im also just started cymbalta, I hope it dont make anymore fall out ! you can see my scalp now.My pic is on my profile u can see how thin i am already.
Vicki
 

adberens

New Member
I have had hair loss on and off as a symptom of my CFIDS. I am currently taking Cymbalta and have not noticed any hair loss with it. I have been taking it for about 2 months. It seems to help me.
 

basethound

New Member
hi, I started losing my hair about a year or so ago, I'm not sure when, but I went from using 2 bottles of hair dye to about a half of bottle, I was really depressed over my hair loss alone, my mom's hair dresser said that b1 worked really well with helping your hair grow.

however it would take about 6months to really notice it, well in the last several weeks, I have had about 5 people comment on my hair before, I use any thickening products,I even noticed the top was not so thin.

The only new med I have been put on in the last six months is neurontin, I really think the b1 help my hair, I know were all different and some things work for some and not others, I know it is the best three dollars I have spent for a three month supply, since I had to start taking meds.

I know I have been so depressed at times, my therapist really helps me out, I hope you find something to help your hair grow I know it would help you feel better, take care, Barb
 

GBHope

New Member
I have wondered about the Diflucan causing the hair loss. I had even asked my pharmacist about it and they didn't know. I'm glad you were able to determine that is what was causing your problem. Unfortunately, this is the only thing that has helped my yeast symptoms. I also take Zantac and I could have sworn that that was a side-effect on that as well. I wish I could find something that worked as well so I could get off of it. I think it is great that your hair has grown back. I used to have pretty thick hair.

GBHope
 

GBHope

New Member
Yes, my endocrinologist says that my hair loss is probably from the PCOS. I am also having problems with getting hair under my chin and on my upper lip that is a lot more than before that I have to wax off. My face has also gotten a lot more fuzzy. I told my husband I am trying to look like him. He is bald on top and has a thick beard though, ha, ha!

As for the Diflucan, I'm sure that doesn't help. I have tried a few different things for those darn yeasty beasties, but that is the only thing that works. After seeing your E-mail, Jamon, I tried cutting back and immediately started having yeast problems because I think I cut back too much. I wish I could find a happy medium and have some hair. I am by no means bald, but I am definitely thinner and you can see my scalp easily up front like male-pattern baldness. I'm obviously going to be one of those little old ladies with the thin hair and I'm only 42, good grief.
 
Top